# SDR DHLA2010001416

- Difficulty date: August 30, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1300-1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R & R 3 EXISTING REPAIRS LOCATED ON AFT LOWER BELLY BETWEEN STA 1300-1370.000 LONGERON 36 UTILIZING APPROVED DATA.  REF REPAIR REPORT F039, F040 & F041 PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 10-05-10, EVA D853-00370 REV IR DATED 09-15-10. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA & FABRICATED REPAIR DOUBLER & REPAIR TRIPLER & FILLERS & FINGER DOUBLER & INTERNAL DOUBLER SEGMENT IAW DWG ES-D85300370-001-D DATED 09-16-01-001. NO CRACK FOUND. ENCLOSED SMN FORM 242 & SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ES-D85300370-001-D, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D SRM 51-3-1.
